Conditions for phase equilibrium in non-linearly elastic media
Doklady Akademii Nauk, Tome 322 (1992) no. 6, pp. 1052-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_6_a9,
author = {V. A. Eremeyev and L. M. Zubov},
title = {Conditions for phase equilibrium in non-linearly elastic media},
journal = {Doklady Akademii Nauk},
pages = {1052--1056},
year = {1992},
volume = {322},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_6_a9/}
}
V. A. Eremeyev; L. M. Zubov. Conditions for phase equilibrium in non-linearly elastic media. Doklady Akademii Nauk, Tome 322 (1992) no. 6, pp. 1052-1056. http://geodesic.mathdoc.fr/item/DAN_1992_322_6_a9/